MAUDE Adverse Event Report: EIT EMERGING IMPLANT TECHNOLOGIES GMBH TLIF-C UI 8MM 8DEG 32/12; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

EIT EMERGING IMPLANT TECHNOLOGIES GMBH TLIF-C UI 8MM 8DEG 32/12; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number TUI80832
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 09/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: h6 health effect clinical code: e2015 is used to capture dural tear.
 
Event or Problem Description
Study no: (b)(6), subject id: (b)(6).Clinical adverse event received for durotomy severity: mild.Is the adverse event serious? no.Relationship to study device: not related relationship to primary study procedure: not related outcome: recovered/resolved.Date of event: 21 sep 2022.Date of implant: (b)(6) 2022.Date of revision: no information provided.Device location: l2-l3,l3-l4,l4-l5.Treatment/impact: surgical intervention not for the study spine segment, specify: l3 treated with muscle plug and tisseel l3-4 treated with 6-0 gore-tex and muscle plug, tisseel.Date of surgical intervention: (b)(6) 2022.
 
Additional Manufacturer Narrative
Additional information has been received, the previously reported event is no longer considered reportable at this time as there was no failure of the device.No further follow-ups will be sent.

Brand Name
TLIF-C UI 8MM 8DEG 32/12
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
eisenbahnstrasse 84
wurmlingen D-785 73
GM  D-78573
Manufacturer (Section G)
EIT EMERGING IMPLANT TECHNOLOGIES GMBH
Manufacturer Contact
barbara wirth
eisenbahnstrasse 84
wurmlingen D-785-73
GM   D-78573
74611716904
MDR Report Key22070423
Report Number3013730328-2025-00028
Device Sequence Number8701981
Product Code MAX
UDI-Device Identifier04260557776568
UDI-Public(01)04260557776568(17)251031(10)E20CL0855
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K172888
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2025
Device Catalogue NumberTUI80832
Device Lot NumberE20CL0855
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/30/2025
Supplement Date Received by Manufacturer05/19/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age56 YR
Patient SexFemale